Doctor insights on:
Anaphylactic Shock And Bactrim
I'm allergic to Erythromycin-anaphylaxis
Sulfa drugs- rash can I use polymyxin b sulfate eye drops?
Yes: Polymyxin is an effective anti-bacterial. You could use it without the allergies popping up as it has with others. However: are you sure you need this drop? It seems as if you are using an antibiotic for every eye inflammation, most of which are probably not bacterial. And in so doing you have sensitized yourself to antibiotics that you might need for an actual infection. ...Read more
Anaphylaxis is a severe, whole-body allergic reaction to a chemical that has become an allergen. After being exposed to a substance such as bee sting venom, the person's immune system becomes sensitized to it. When the person is exposed to that allergen again, an allergic reaction may occur. Anaphylaxis happens quickly after the exposure, is severe, and ...Read more
How long does it take to be sure i'm not going to have anaphylactic shock? I have had it in the past and now having allergic reaction.
Is it anaphylaxis?: You tell us that you had an anaphylactic reaction, but experience has shown that not every person who claims to have undergone such a reaction actually had it. Until proven otherwise, you had anaphylaxis and need to carry self-injectable epinephrine. If you have a reaction at this time, have someone else drive you to an urgent care/er. Most important: see a board-certified allergist asap! ...Read moreSee 2 more doctor answers
I'm going to get my 1st dose of Xolair. Any common side effects right after the shot? Nurse is not helpful. I am aware of anaphylactic shock.
Its: not a real issue Ive not had any patients have any major reactions good luck and hope you feel well soon ...Read more
Some tips: When you have trouble breathing due to obstruction in the tongue or throat swelling or airway obstruction (asthma), when you are fainting due to low blood pressure, or when you are having abdominal cramps , vomiting, and/or diarrhea, for no known reason, then anaphylaxis is a possibility. Over 90% of anaphylaxis is associated with itching , flushing, and/or hives and this is important to remember ...Read more
Waste 100 bucks: An amazingly safe medication. In the seventies we used Epinephrine to treat acute asthma attacks giving kids 3 doses in 40 minutes. Sometimes they had nausea & vomiting. Sometimes they'd get a little hyper. The nausea & vomiting could also have been due to asthma itself. Anyway, expect slight but brief rise in pulse, mild muscle jitteriness, heightened alertness. All resolve in 30 minutes. ...Read more
There can be: different severities of an anaphylactic reaction.Get a more detailed answer ›
1-2 days: Developing anaphylactic reactions involves many organs, depending how severe the reaction was. If it was treated as out patient and did not need intubation, usually a few hours to a day the person feels tired. If the person was ill enough to be intubated and admitted to the hospital, the time to resuscitation is key for brain preservation. So it is variable. ...Read more
Hard to know: The best way to prove anaphylaxis is to demonstrate elevated tryptase levels (blood test) at the time of the reaction. Often, this test is not done as symptoms and timing with suspected trigger is enough to diagnose and treat. If one suspects they have had an anaphylactic reaction (now resolved), then they should urgently discuss with a physician to see if epi prescription is needed. ...Read more
Possible reasons why some people still survive from anaphylactic shock when no epi-pen was administered?
Not true shock: Then it's a different kind of reaction. Not necessarily igE type reaction. ...Read more
Can you got into anaphylactic shock from perfume and if so how long does it take for the symptoms to show up?
Probably not: Anaphylaxis due to allergen trigger usually requires an antibody to have been made in the past and present in sufficient quantity at the time of exposure (peanut allergy for example). Antibodies to perfumes generally do not exist. An irritant reaction, however, can occur and can cause a reactive lung problem or vocal cord spasm producing somewhat similar symptoms. Go to ER if ever in doubt. ...Read moreSee 1 more doctor answer
Yes; pollen allergen: It may not be the flowers, but the pollen within them, that caused the allergy. Anaphylactic shock is a severe allergic reaction where the body reacts to a harmless substance (like pollen) by over-producing histamine & starting an exaggerated immune response. In some cases, this causes an unsafe drop in blood pressure (shock). Emergency treatment with epinephrine & steroids (immunosupressant). ...Read moreSee 1 more doctor answer
A condition in which a person cannot circulate enough blood (carrying oxygen and nutrients) to the vital organs in the body. If shock persists, various parts of the body will stop working, and the person will die. Causes of shock include injuries, excessive bleeding, heart failure, infections, chemical imbalances, ...Read more
- Talk to a doctor live online for free
- Anaphylactic shock
- Anaphylactic shock recovery
- The onset of anaphylactic shock is usually
- Ask a doctor a question free online
- Anaphylactic shock causes
- Effects of anaphylactic shock
- Tests for anaphylactic shock
- Anaphylactic shock with diarrhea
- Talk to a dermatologist online